MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Discomfort (2330); Hematuria (2558); Dysuria (2684); Foreign Body In Patient (2687); Constipation (3274); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572); Interstitial Cystitis (4862); Pelvic Pain (4865)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.The device remains implanted.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified: the patient had an aris implanted in (b)(6) 2018.Reportedly, the patient experienced pelvic pain, groin pain, abdominal pain, vaginal pain, dyspareunia, bladder issues, and urinary issues, among other symptoms.Patient is currently receiving ongoing medical treatment for her injuries and is scheduled for mesh removal in the near future.Her future prognosis is unknown.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported to coloplast, though not verified it was additionally reported: reportedly the patient experienced pain, little vaginal bleeding, frequent urinary tract infections [unlikely related to coloplast product], urinary frequency, dysuria, acute cystitis without hematuria, urinalysis ¿ trace leukocyte esterase, wbc 5-15, trace bacteria, foreign material in vagina, hematuria, dysuria, trouble urinating, straining or bearing down to start urinary stream, feels like she has to push her abdomen or move in a different position to empty bladder, exposed vaginal mesh-anterior vagina, neurogenic bladder [unlikely related to coloplast product], urine cytology showed precipitated hemoglobin [likely related to calcium oxalate crystals in urine], mesh exposure-approximately 1 cm x 0.5 cm area of visible mesh exposure at 3 o¿clock position, approximately 1 cm proximal to vaginal introitus, urinary incontinence, nocturia, incomplete bladder emptying, vaginal bleeding, dyspareunia, low back, constipation, urge urinary incontinence, pelvic floor muscle spasm, frequent urinary tract infection, cystitis, mesh poking out of vaginal area into legs, bleeding from mesh, green/yellow vaginal discharge, approximately 2 cm of left arm of sling exposed and retracted away from underlying vaginal tissue, stress urinary incontinence, urge urinary incontinence, muscle spasm-pelvic and constipation.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device additionally experienced bladder/vaginal pain/discomfort x 2-3 years, pneumaturia.Cystourethroscopy ¿ normal, no evidence of mesh intrusion into bladder.Pelvic exam ¿ mesh erosion through vaginal epithelium at 3 o¿clock position.
 
Additional Manufacturer Narrative

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24188365
Report Number2125050-2026-00134
Device Sequence Number18136685
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public5708932442961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number93-4400
Device Lot Number6048610_5195512400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/24/2026
05/08/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexUnknown